Discussions that mention detrol

Cancer: Bladder board


Hi there. Normally, bladder incontinence is only a now and then thing with MS, and usually isnt one of the first symptoms, however even if you are NOT experiencing MS related bladder incontinence, there are meds you can take for it. Look into Detrol LA (long acting) to help you get thru the night. Its a prescription, so you will need to talk to your doc about it.

As far as the question will it get worse? That really depends. This doesnt sound like its MS related at this point, not if your doctor isnt sure you have MS....and theres no real such thing as probably MS. It is, or it isnt. Probably, only means that the doctor is afraid to make a decision based on whatever test he or she ordered or has seen. Go get another opinion and get started on meds to help if in fact you do have MS! That way, they can treat the symptoms, including bladder incontinence.
Good luck
Guess I should have added more when I wrote this! I do have spots on my brain and the Neuro said maybe MS, maybe minnie strokes!! I have tremors, tingleing, bladder and bowell problems, I do take Detrol, vibration feeling in legs, burning feet, sometimes dizziness. If I think of any more I'll let you know :-) Thanks for the reply.
I have had the problem of constant UTI's with frequency and urgency for over 10 years. I was taking detrol and it worked quite well. I recently quit (5 months ago) taking it and I have not had an infection since. I used to get an infection each month. Frequency is troublesome but not having an infection is worth it to me.
This may not be a problem for others but I wish I would have tried it much sooner.
I also had a co-worker and one of the first symptoms that caught her attention was her bladder problems. You never know what might present first with MS. It just depends on where your lesions are.
Candy